# SDR SWIA200719056

- Difficulty date: September 10, 2007
- Submitted: January 15, 2008
- Operation: Air carrier
- Aircraft: N975SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7951
- Aircraft time: 9,720 hours, 8,351 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INTERCOSTAL IS CRACKED, FOUND AT C-CHECK.  INSTALLED INTERCOSTAL PER SRM 51-42-06 AND 51-42-21.
